Some remarks on the integration of the poisson algebra

Augustin Banyaga, Paul Donato

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove the integrability of the Poisson algebra of functions with compact supports of a noncompact manifold. We also determine a Lie subalgebra of vector fields which, weakly, integrate the Poisson algebra of a not necessarily compact manifold covered by an exact symplectic manifold.

Original languageEnglish (US)
Pages (from-to)368-378
Number of pages11
JournalJournal of Geometry and Physics
Volume19
Issue number4
DOIs
StatePublished - Aug 1996

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Some remarks on the integration of the poisson algebra'. Together they form a unique fingerprint.

Cite this